American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Douglas N. Arnold, Richard S. Falk, Johnny Guzmán and Gantumur Tsogtgerel. On the consistency of the combinatorial codifferential. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Bruce Hughes and Stratos Prassidis. Control and relaxation over the circle. Memoirs of the AMS 145 (2000) MR 1686654.
Book volume table of contents

[3] Gabriele Meyer. Attracting and repelling point pairs for vector fields on manifolds. I . Trans. Amer. Math. Soc. 336 (1993) 497-507. MR 1169081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. N. Dranishnikov. $K$-theory of Eilenberg-Mac Lane spaces and cell-like mapping problem . Trans. Amer. Math. Soc. 335 (1993) 91-103. MR 1153012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sara Dragotti and Gaetano Magro. $\mathcal{L}$-manifolds and cone-dual maps . Proc. Amer. Math. Soc. 103 (1988) 1281-1289. MR 955023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Mark Steinberger and James West. Approximation by equivariant homeomorphisms. I . Trans. Amer. Math. Soc. 302 (1987) 297-317. MR 887511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Luis Montejano. $\beta $-homotopy equivalences have $\alpha $-cross sections. Memoirs of the AMS 41 (1983) MR 683421.
Book volume table of contents

[8] James P. Henderson. A cellular map between nonhomeomorphic polyhedra whose nondegeneracy set is a null sequence . Proc. Amer. Math. Soc. 85 (1982) 447-450. MR 656121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] James P. Henderson. Cellular maps between polyhedra . Trans. Amer. Math. Soc. 272 (1982) 527-537. MR 662050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1